# SDR AWXA960377

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7848 - DURING ROUTINE SCHEDULED C-16 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM AT STATION 294, LBL 15 TO RBL 45, WL 208.  REPLACED UPPER T-CHORD WITH FABRICATED PART BS 294, LBL 60 TO RBL 60, WL 208.  (M)
